Error estimate in the generalized Szegö theorem
Journées équations aux dérivées partielles (1991), article no. 15, 7 p.
@article{JEDP_1991____A15_0,
     author = {Laptev, Ari and Safarov, Yuri},
     title = {Error estimate in the generalized Szeg\"o theorem},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1991},
     zbl = {0743.58032},
     mrnumber = {92j:35141},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1991____A15_0}
}
Laptev, Ari; Safarov, Yu. Error estimate in the generalized Szegö theorem. Journées équations aux dérivées partielles (1991), article  no. 15, 7 p. http://www.numdam.org/item/JEDP_1991____A15_0/

1. Hörmander, «The Analysis of Linear Partial Differential Operators IV», Springer-Verlag, 1985.

2. G. Szegö, Beiträge zur Theorie der Toeplizschen Formen, Math. Z. 6, 167-202 (1920). | JFM 47.0391.04

3. V. Guillemin, Some Classical theorems in spectral theory revisited, Seminar on sing. of sol. of diff. eq., Princeton University. Press, Princeton, N.J., 219-259 (1979). | MR 81b:58045 | Zbl 0452.35093

4. D. Robert, Remarks on a paper of S.Zelditch: «Szego limit theorems in quantum mechanics», J. Funct. Anal. 53, 304-308 (1983). | MR 85k:35187 | Zbl 0524.35082